Hassine Maatoug - Shape optimization for the Stokes equations using topological sensitivity analysis

arima:1865 - Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, September 18, 2006, Volume 5, Special Issue TAM TAM'05, november 2006 - https://doi.org/10.46298/arima.1865
Shape optimization for the Stokes equations using topological sensitivity analysis

Authors: Hassine Maatoug

In this paper, we consider a shape optimization problem related to the Stokes equations. The proposed approach is based on a topological sensitivity analysis. It consists in an asymptotic expansion of a cost function with respect to the insertion of a small obstacle in the domain. The theoretical part of this work is discussed in both two and three dimensional cases. In the numerical part, we use this approach to optimize the shape of the tubes that connect the inlet to the outlets of the cavity maximizing the outflow rate.


Volume: Volume 5, Special Issue TAM TAM'05, november 2006
Published on: September 18, 2006
Submitted on: March 1, 2006
Keywords: Shape optimization, topological optimization, topological gradient, Stokes equations,Optimisation de forme,optimisation topologique,gradient topologique,équations de Stokes,[MATH] Mathematics [math],[INFO] Computer Science [cs]


Share

Consultation statistics

This page has been seen 96 times.
This article's PDF has been downloaded 182 times.